# SDR FDEA2018052341308

- Difficulty date: May 14, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 99,598 hours, 34,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: AFA3150501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL, FWD SPOOL SUPPORT BRACKET IS CRACKED.   REMOVED AND REPLACED BRACKET IAW SRM 51-33-01 AND DWG AFA3150-501.
